Stable quasimaps
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 571-581
https://doi.org/10.4134/CKMS.2012.27.3.571
Printed September 1, 2012
Bumsig Kim
Korea Institute for Advanced Study
Abstract : The moduli spaces of stable quasimaps unify various moduli appearing in the study of Gromov-Witten theory. This note is a survey article on the moduli of stable quasimaps, based on papers [9, 11, 18] as well as the author's talk at Kinosaki Algebraic Geometry Symposium 2010.
Keywords : Gromov-Witten theory, GIT quotients, curves, twisted quiver bundles, symmetric obstruction theory
MSC numbers : Primary 14N35; Secondary 14H60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd